Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1407–1417 (Mi zvmmf3586)  

This article is cited in 10 scientific papers (total in 10 papers)

Cyclic games and an algorithm to find minimax cycle means in directed graphs

V. A. Gurvich, A. V. Karzanov, L. G. Khachiyan

Moscow

Full text: PDF file (1418 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 85–91

Bibliographic databases:

UDC: 519.17
MSC: Primary 91A15; Secondary 91A60
Received: 14.11.1987

Citation: V. A. Gurvich, A. V. Karzanov, L. G. Khachiyan, “Cyclic games and an algorithm to find minimax cycle means in directed graphs”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1407–1417; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 85–91

Citation in format AMSBIB
\Bibitem{GurKarKha88}
\by V.~A.~Gurvich, A.~V.~Karzanov, L.~G.~Khachiyan
\paper Cyclic games and an algorithm to find minimax cycle means in directed graphs
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1407--1417
\mathnet{http://mi.mathnet.ru/zvmmf3586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967535}
\zmath{https://zbmath.org/?q=an:0661.90108}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 85--91
\crossref{https://doi.org/10.1016/0041-5553(88)90012-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3586
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Gol'berg, V. A. Gurvich, “Tight cyclic game forms”, Russian Math. Surveys, 46:2 (1991), 241–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Lebedev, “Stationary equilibria in cyclic games: search and structure”, Math. Notes, 67:6 (2000), 771–777  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. D. Lozovanu, “Network models of discrete optimal control, and dynamic games with $p$ players”, Discrete Math. Appl., 11:6 (2001), 625–642  mathnet  crossref  mathscinet  zmath
    4. J. Math. Sci. (N. Y.), 145:3 (2007), 4967–4974  mathnet  crossref  mathscinet  zmath
    5. Irina A. Bashlaeva, “Equilibria in Nonantagonistic Positional Games on Graphs and Searching for Them”, Autom. Remote Control, 79:2 (2018), 360–365  mathnet  crossref
    6. Dmitrii Lozovanu, Stefan Pickl, “Nash equilibria conditions for stochastic positional games”, Contributions to Game Theory and Management, 7 (2014), 201–213  mathnet
    7. I. A. Bashlaeva, T. V. Shtelmakh, “Nekotorye voprosy slozhnosti resheniya tsiklicheskikh igr na grafakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2014, no. 2(21), 31–41  mathnet
    8. V. N. Lebedev, “Exponential examples of solving parity games”, Comput. Math. Math. Phys., 56:4 (2016), 688–697  mathnet  crossref  crossref  mathscinet  isi  elib
    9. St. Petersburg Math. J., 28:6 (2017), 727–740  mathnet  crossref  isi  elib
    10. Dmitrii Lozovanu, Stefan Pickl, “Nash equilibria in mixed stationary strategies for $m$-player mean payoff games on networks”, Contributions to Game Theory and Management, 11 (2018), 103–112  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:317
    Full text:203
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021